# SDR AALA201610269028

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 53,125 hours, 22,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LOW PRESSURE ON L2 DOOR DAMPER CYLINDER.  SERVICED L2 DOOR DAMPER CYLINDER PER AMM 52-10-00.
